i had a stent placed in the lad back in aug 2008 because of 99% blockage. i am 56 not over weight and never smoked. i am still having pains but my dr made suggestions it may be in my head. i am not one to go to the dr much so i am looking to see if anyone else has had pain after a stent or is it in my head.
I know many people who have stents and none of them have had any pain after stents to date. When arteries spasm they can cause chest pain and actually the back can tremor. I suspect that your artery for some reason could be spasming. This should be checked out. Sometimes they need to place two stents side by side.
My boyfriend had the same problem after his first stent in October of 2008. He was back in the hospital again for the same thing and they found that another artery was blocked so they had to put a second stent in. I would make sure that your doctor has not missed something.
I had a heart attack in Sept 2008 and two stents in my RCA, placed head to head. I have had "pinches" ever since I had the heart attack. At cardiac rehab, they noticed that some days I was having difficulty on the bike and/or treadmill and other days, I was able to do both with little or no difficulty. They recommended further testing to the internist who was treating me. The internist told me that she thought I was having panic attacks but because I had had a heart attack, she ordered a nuclear stress test. I went for a nuclear stress test two weeks ago and they discovered a blockage in the same area as where the two stents were placed. I knew it was not in my head. When she received the results, she immediatley put me on light activity and told me to be very careful until this was fixed. Tommorow, I am going for another angiogram to determine what needs to be done. So, if you think there is something wrong, don't give up - keep pushing for further testing or get a second opinion!
After having 5 stents put into my Lad in Sept this year, I felt a horrible pinching down the left side but the hospital said this was normal. It lasted about 3-4 weeks and then vanished. I have no idea what caused the sensation and they couldn't explain it other than it was very common. The only thing they stated in addition was I must drink lots of water until the pains were gone. For three weeks I was like a water balloon on legs.
I have had 3 procedures----------3 stents the first time, 1 the second time and 1 the last time. I STILL have major chest pains every few days. Especially when I lift something heavy or when I have sex. I don't know if it is just me or should I find another doctor???
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.